Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A fundamental solution for linear second-order elliptic systems with variable coefficients
Author: Clements, D.
Citation: Journal of Engineering Mathematics, 2004; 49(3):209-216
Publisher: Kluwer Academic Publ
Issue Date: 2004
ISSN: 0022-0833
Abstract: A fundamental solution and a Green’s function are obtained for a system of second-order elliptic partial differential equations with variable coefficients. Both the fundamental solution and the Green’s function are suitable for facilitating the numerical solution of boundary-value problems in a number of practical areas. Some particular areas of application are outlined.
Description: The original publication can be found at
DOI: 10.1023/B:ENGI.0000031193.39633.d8
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.